# SDR DL72L951730

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, (1) .25 INCH VISIBLE CRACK ON NR 5 SLAT L/E RIB O/B OF ACTUATOR ROD.  (2) 2.0625 INCH CRACKS ON NR 5 SLAT L/E RIB I/B OF ACTUATOR ROD.  REPAIRED PER M/M 57-54-0 PAR 3.
